MathSciNet Relay Station
MathSciNet bibliographic data
MR2651720 35Q53 (35P25)
Chen, Aiyong; Li, Jibin Single peak solitary wave solutions for the osmosis $K(2,2)$ equation under inhomogeneous boundary condition. J. Math. Anal. Appl. 369 (2010), no. 2, 758–766.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement